# SDR C2XA11IA125

- Difficulty date: June 20, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 13,647 hours, 7,544 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: T1640142
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 30,641 hours, 23,004 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE E2 ANTI ICE FAILED TO STAY OPEN IN NON ICE CONDITIONS.  REPORTEDLY STAYED ON FOR A FEW MINUTES, THEN TURNED OFF ON ITS OWN.  ACFT RETURNED & LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED THE ENGINE TWO ANTI-ICE VALVE, AND PRESSURE TRANSDUCER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
